It may have been the biscuit from yesterday but I'm having the pain a bit again today.
The only thing I had was frosted flakes and macaroni/spaghetti. I had the pains before I had the macaroni yesterday but I had them afterwards too.
I got them after I ate it again today. Maybe I was extremely unlucky and ate two different things to upset my stomach.
Either way I'm not eating any of those biscuits or spaghetti. I'm not complaining though. This is nothing like when I first found out I have Crohn's.
That's a good thing.
And I finished my BBC entry.
Look at my Bshelf/maj or watch my signature for a topic.
For now though I have lots and lots of work to do for my class....
I'm glad it’s after I'm done with class and off from the 20th to Jan 12th but I'm not happy about it being right before Christmas.
How am I supposed to rock out on guitar hero when I could tear open my sutures?
I guess I'll just be stuck reading books, watching movies, playing handhelds, or building some Bionicle.
Speaking of which I really need to finish my BBC entry.
Now the unforunate thing is...
I have to have my wisdom teeth out on the 10th.
The top two are impacted but the bottom two are already up and out.
They want to take them out because the skin flaps on the back can be prone to infection.
It is a lot different than a mouse but interesting. The movements are different but quick and my hand writing is worse on it.
It might make a difference if I was setting at a proper desk and not hunched over on my bed. I don’t have room for a desk so I’ll have to figure something out or I’ll be having a sore arm all the time.
The antibiotic has to be making my stomach upset.
It just stinks I mean I already have problems with stomach aches and diarrhea because of the Crohns but the medicine I'm on for it has pretty much stopped those problems. Although, it can cause the exact same problems.
Now I'm on the antibiotic and my stomach is upset and I have that running feeling.
Yes I'm eating when I take it. The only way to make it stop seems to be eating. I am eating so it's not that I'm hungry...
I feel like I felt when I was on Flaggyl the worst tasting antibiotic ever. Just swallowing it makes you want to barf.
Maybe I shouldn't be complaining I've had worse stomach aches than this...
Sis-En Sai-Sen Si-Sen
Heritage: Scottish, Native American,
& A Few Others
Residence: Western Virginia
Livelihood: Buy More, Student
Anawizard Weir: Enchanter
Rank: Premier Forum Assistant
Affiliate Spell: 9 Years, Kanohi Faxon
Entitlement: Senior OCT RPG Judge & BZPRPG Staff(?)
Forums Assessed: Classified
0 user(s) viewing
0 members, 0 guests, 0 anonymous users